| Catalog Number |
03R67-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported a falsely depressed sodium result generated on the alinity c processing module for a 56 year old male patient.The following data was provided: initial result = 117 mmol/l, repeat = 142 mmol/l no impact to patient management was reported.